Jump to content

Haven't taken anything in a day.


Recommended Posts

I was currently taking 10mg of V 5 times a day, my last dose was 2mg Sunday night. I feel kind of the same as if I was taking it. Any thoughts?

 

 

Remember I was off of K for 4 months prior to reinstating on V.

Link to comment
Share on other sites

Zach..hello ...Ok so ur saying you were on 50 mil a day of valuim and just c/ted it yesterday?

 

Oh Zach how are u feeling?

I dont think a c/t of that is the best idea im afraid that you will suffer Zach..

Did I read ur post wrong?

Your friend Jenny

Link to comment
Share on other sites

Valium has a gynormous half-life Zach... you are probably setting yourself up for more painful w/d's in the next few days and then yet another reinstatement...

 

My understanding of his situation is that he is taking 10mg of V split into 5 doses a day.

Link to comment
Share on other sites

So that's 2MG pills 5X a day. The thing about it is, I felt the same even more tired when I was on the V since my cold turkey from K. I just think Benzo's are poison in my system and they might have been making me feel worse!? Also I was getting very bad depression on V for some reason. It's interesting though....K caused burning, V doesnt cause burning but caused over sedation and Depression.

 

Thoughts?

Link to comment
Share on other sites

[41...]

Zach,

You are going to really throw your CNS into a tailspin if you keep C/T'ing, reinstating, C/T'ing, reinstating, etc. Xeno is right, the V has a really long 1/2 life, so you may feel OK for a week or so and then get slammed w/ symptoms, there's no way to know how long it will take. I am pretty sure though, if you had it bad in your C/T from K, you'll have it bad as well in your C/T from Valium.

 

You need to devise a plan and stick to it. There is no magic cure for this other than time. If you want to taper, you need to pick a Benzo, stick w/ it and see the taper through to the end. If you want OFF, you need to be 100% dedicated to sticking w/ the C/T and just riding it out for as long as it takes.

 

Everything you have been experiencing is BW.

 

I just hate to see you go on, go off, go on, go off looking for relief when the only relief you're going to get is from sticking w/ SOMETHING and realizing that time is going to make you well.

 

Hang in there. We will all support you no matter what you choose to do. I wish you the best and will keep you in my thoughts and prayers.

Much love, Nicole

Link to comment
Share on other sites

It will likely take anywhere from 2-4 weeks to fully process out of your body.  Your wedding and honeymoon which I recall are coming up in June will likely be significantly impacted should you stop taking the valium abruptly. 

 

 

Link to comment
Share on other sites

Hi Zach,

 

You've received some good posts from your buddies. :thumbsup:

 

As has been stated, you can really throw your body for a loop by repeatedly taking benzos and then stopping cold turkey.

 

Do I understand that you recently quit at 10 mgs Valium per day?  If so, you will probably experience some unpleasant symptoms.

 

Do you feel as though you can push through it this time around without reinstating?  I just don't want to see you continue to suffer by going on and off benzos repeatedly.

 

Please let us know how you're doing.

Link to comment
Share on other sites

Hi bmwzw, yes, you got good advice from everyone here. You haven't missed withdrawal. As said above, valium's longer half life will prevent you from feeling it for a bit and then it will hit. And then you go through another cold turkey and repercussions of that, or reinstate to taper again. More yo-yoing, harder on your brain, and you are setting yourself up for the possibility of a more difficult time stabalizing at any degree in the future if this kind of thing keeps up.

 

We all wish there was an easy way around benzowithdrawal believe you me, and it's safe to say everyone here feels for you in a big way. Eventually you will have to commit to coming off tapering, or riding out a c/t. And drinking either way will make it way harder on your brain. I'm so sorry it's so tough for you.  :(  Especially so close to your wedding.

Link to comment
Share on other sites

Zach ...

When I c/ted 20 mil valuim it took me 6 days then I was hit with a disaster..

I was hit like a fraight train ...Maybe not the best idea for u to do another c/t..

And like Vertigo said ur wedding is comeing up soon I would hate to see u in bad shape!

Your friend  :) Jenny

Link to comment
Share on other sites

The first time I got a glimpse of the evil that these pills are capable of was when I stopped taking my clonazepam for a few days.

 

All was fine until the fourth day when the devil reared his head and revealed to me the deepest, darkest pits of hell.

 

Everyone who is on these drugs should try to make sure they get a steady dose. In retrospect I when I started taking the drug erratically was when I started to have really big problems. Best to get off of the stuff completely but while you are taking it make sure you are consistent.

Link to comment
Share on other sites

Zach... with all the misery these drugs have caused you, I think it's just fine for you to go back to c/t honestly, if you are not going to reinstate again, but do you really want to give this a chance right before your wedding???

 

The one thing that is absolutely out of the question IMHO is going all over the place. Waiting till the w/d gets bad and reinstating is bad news Zach. Valium's half life is up to 200 hours. It can take like 2 weeks from jumping off Valium before the worst hits you.

Link to comment
Share on other sites

Honestly bmwzw, just IMO I don't want to see you c/t again, there may be no going back for you if you do it again. You have found some stability with v, you may not be able to find a stable point to go back to if you c/t and can't handle it and want to reinstate.

 

I just wish you luck that's all.

Link to comment
Share on other sites

Saw a pro-holistic health guy, non-RX med familiar with benzo withdrawal, going to help me. Did an adjustment on me today and listen to my heart and says that he can help. The adjustment made me feel better for 30min. I'm optimistic...needs to do blood work.....

 

Optimistic....

Link to comment
Share on other sites

[ff...]

Saw a pro-holistic health guy, non-RX med familiar with benzo withdrawal, going to help me. Did an adjustment on me today and listen to my heart and says that he can help. The adjustment made me feel better for 30min. I'm optimistic...needs to do blood work.....

 

Optimistic....

 

Good luck, I went to a holistic doc in month one or two of withdrawal and he made everything worse.  He gave me a liquid liver detox with alchohol in it that sent me over the edge.  Then I was given Pharmagabba which did nothing but give me an abnormal heartbeat for two days and made me more dizzy than I already was.  He then did some chiropractic work on my neck, arms, legs, and shoulders.  I was worse two days later which left him scratching his head and me in more unbelievable pain.  All I am saying is be careful.  It was then I did my own research and joined this site.  Good luck.

 

Rob

Link to comment
Share on other sites

[32...]

Zach,

Im routing for you no matter what you decide. I was cold turkeyed off Klon and 6.5 months later, I'm alive. I am still sick, no doubt. Sxs are decreasing - just need sleep to improve. I'm not well but I am better. I am not sure if i was more sick on the Klon or off. I think both were equally as awful really. Had a i know that the dose I was on should have been tapered, would I have done it... who knows, I was out of my mind in tolerance.

I want to see you well, so I'll just imagine you well and thru this. You have to make your own choices.

I know this is awful and a bad time, but when is a good time to be in withdrawal.

I'm very sorry Zach. Be well.

Go with your gut instinct OK.

Much Love

Melo

Link to comment
Share on other sites

First and foremost thank You for all the support and different advice on here.  My plan is to work with the Naturapath and to stay on a very small Dose for sleep at night and then possibly right when i get up in the morning. I have a good feeling about the naturepath and am being optimistic about it.  This won't be easy but I was 4 months into a C/T and understand what's going on with my body now and how my CNS is out of wack and the Lack of Gaba and only time heals.  I will beat this, and become stronger.

 

  - Zach

Link to comment
Share on other sites

×
×
  • Create New...